253 350

Cited 1 times in

결핵 환자에서 Rifampin에 의한 Henoch-Shonlein Purpura 1예

DC FieldValueLanguage
dc.contributor.author임주은-
dc.contributor.author장준-
dc.contributor.author정윤숙-
dc.contributor.author정주원-
dc.contributor.author정지예-
dc.contributor.author김세규-
dc.contributor.author김영삼-
dc.contributor.author김혜련-
dc.contributor.author문지애-
dc.contributor.author박무석-
dc.contributor.author박병훈-
dc.contributor.author변민광-
dc.contributor.author손지영-
dc.contributor.author안정련-
dc.contributor.author이광길-
dc.date.accessioned2015-05-19T16:47:54Z-
dc.date.available2015-05-19T16:47:54Z-
dc.date.issued2008-
dc.identifier.issn1738-3536-
dc.identifier.urihttps://ir.ymlib.yonsei.ac.kr/handle/22282913/106964-
dc.description.abstractRifampin is one of the first line drugs for treating tuberculosis, but it might be associated with serious adverse effects, including renal failure. We report here on a case of a 57-year-old patient who developed Henoch-Shonlein purpura during antituberculosis therapy that included rifampin. The patient converted to negative on the AFB smear for tuberculosis two weeks after the initial administration of antituberculosis medication. After treatment for 60 days, this patient was diagnosed with Henoch-Shonlein purpura by the purpura lesion on the lower legs, the leukocytoclastic vasculitis, the renal impairment and the pathological examination. After stopping rifampin, the skin lesions disappeared in about 10 days and his renal function gradually improved. This case study showed that Henoch-Schonlein purpura can be caused by rifampin during antituberculosis therapy and we recommend that the use of rifampin should be restrained when clinical symptoms of Henoch-Shonlein purpura are observed-
dc.description.statementOfResponsibilityopen-
dc.format.extent116~120-
dc.relation.isPartOfTUBERCULOSIS AND RESPIRATORY DISEASES-
dc.rightsCC BY-NC-ND 2.0 KR-
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/2.0/kr/-
dc.title결핵 환자에서 Rifampin에 의한 Henoch-Shonlein Purpura 1예-
dc.title.alternativeA Case of Henoch-Shonlein Purpura Caused by Rifampin-
dc.typeArticle-
dc.contributor.collegeCollege of Medicine (의과대학)-
dc.contributor.departmentDept. of Internal Medicine (내과학)-
dc.contributor.googleauthor김혜련-
dc.contributor.googleauthor박병훈-
dc.contributor.googleauthor손지영-
dc.contributor.googleauthor정지예-
dc.contributor.googleauthor안정련-
dc.contributor.googleauthor정윤숙-
dc.contributor.googleauthor임주은-
dc.contributor.googleauthor정주원-
dc.contributor.googleauthor문지애-
dc.contributor.googleauthor변민광-
dc.contributor.googleauthor김영삼-
dc.contributor.googleauthor김세규-
dc.contributor.googleauthor장 준-
dc.contributor.googleauthor이광길-
dc.contributor.googleauthor박무석-
dc.admin.authorfalse-
dc.admin.mappingfalse-
dc.contributor.localIdA03407-
dc.contributor.localIdA03472-
dc.contributor.localIdA03680-
dc.contributor.localIdA03726-
dc.contributor.localIdA03735-
dc.contributor.localIdA00602-
dc.contributor.localIdA00707-
dc.contributor.localIdA01166-
dc.contributor.localIdA01385-
dc.contributor.localIdA01457-
dc.contributor.localIdA01478-
dc.contributor.localIdA01848-
dc.contributor.localIdA01996-
dc.contributor.localIdA02256-
dc.contributor.localIdA02667-
dc.relation.journalcodeJ02761-
dc.identifier.eissn2005-6184-
dc.identifier.pmidAcute renal failure ; Henoch-Shönlein purpura ; Rifampin ; Tuberoculosis-
dc.subject.keywordAcute renal failure-
dc.subject.keywordHenoch-Shönlein purpura-
dc.subject.keywordRifampin-
dc.subject.keywordTuberoculosis-
dc.contributor.alternativeNameLim, Ju Eun-
dc.contributor.alternativeNameChang, Joon-
dc.contributor.alternativeNameJung, Yoon Suk-
dc.contributor.alternativeNameChung, Joo Won-
dc.contributor.alternativeNameJung, Ji Ye-
dc.contributor.alternativeNameKim, Se Kyu-
dc.contributor.alternativeNameKim, Young Sam-
dc.contributor.alternativeNameKim, Hye Ryun-
dc.contributor.alternativeNameMoon, Ji Ae-
dc.contributor.alternativeNamePark, Moo Suk-
dc.contributor.alternativeNamePark, Byung Hoon-
dc.contributor.alternativeNameByun, Min Kwang-
dc.contributor.alternativeNameSon, Ji Young-
dc.contributor.alternativeNameAhn, Jung Ryun-
dc.contributor.alternativeNameLee, Kwang Gill-
dc.contributor.affiliatedAuthorLim, Ju Eun-
dc.contributor.affiliatedAuthorChang, Joon-
dc.contributor.affiliatedAuthorJung, Yoon Suk-
dc.contributor.affiliatedAuthorChung, Joo Won-
dc.contributor.affiliatedAuthorJung, Ji Ye-
dc.contributor.affiliatedAuthorKim, Se Kyu-
dc.contributor.affiliatedAuthorKim, Young Sam-
dc.contributor.affiliatedAuthorKim, Hye Ryun-
dc.contributor.affiliatedAuthorMoon, Ji Ae-
dc.contributor.affiliatedAuthorPark, Moo Suk-
dc.contributor.affiliatedAuthorPark, Byung Hoon-
dc.contributor.affiliatedAuthorByun, Min Kwang-
dc.contributor.affiliatedAuthorSon, Ji Young-
dc.contributor.affiliatedAuthorAhn, Jung Ryun-
dc.contributor.affiliatedAuthorLee, Kwang Gill-
dc.rights.accessRightsfree-
dc.citation.volume65-
dc.citation.number2-
dc.citation.startPage116-
dc.citation.endPage120-
dc.identifier.bibliographicCitationTUBERCULOSIS AND RESPIRATORY DISEASES, Vol.65(2) : 116-120, 2008-
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers
1. College of Medicine (의과대학) > Dept. of Pathology (병리학교실) > 1. Journal Papers

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.